On contraction and the modal fragment

Brünnler, Kai; Probst, Dieter; Studer, Thomas (2008). On contraction and the modal fragment. Mathematical logic quarterly, 54(4), pp. 345-349. Weinheim: Wiley-VCH 10.1002/malq.200710043

[img]
Preview
Text
bps08.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (110kB) | Preview
[img] Text
345_ftp.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (80kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Brünnler, Kai; Probst, Dieter and Studer, Thomas

ISSN:

0942-5616

Publisher:

Wiley-VCH

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

08 Sep 2015 16:19

Publisher DOI:

10.1002/malq.200710043

Web of Science ID:

000258455600002

BORIS DOI:

10.7892/boris.37097

URI:

https://boris.unibe.ch/id/eprint/37097 (FactScience: 206733)

Actions (login required)

Edit item Edit item
Provide Feedback